Publication
Title
Alternatives to the median absolute deviation
Author
Language
English
Source (journal)
Journal of the American Statistical Association. - Washington, D.C.
Publication
Washington, D.C. : 1993
ISSN
0162-1459
Volume/pages
88(1993), p. 1273-1283
ISI
A1993MG97300014
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.06.2017
To cite this reference